# SDR SWAA2022010353613

- Difficulty date: November 28, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON ACCESS PANEL 532HB FUEL TANK CLAMP RING AT LT WING ; 2021-544610. / [01] REPLACED ACCESS PANEL 532HB FUEL TANK CLAMP RING AT LT WING I.A.W B7373-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SEE INDIVIDUAL SIGNOFFS BELOW; [02] REPLACED ACCESS PANEL 532HB FUEL TANK CLAMP RING AT LT WING I.A.W B7373-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SEE INDIVIDUAL SIGNOFFS BELOW
